Alert archive / New York / Winter Storm Warnings in 2009
Winter Storm Warning 3, NWS Albany, NY
NWS Albany, NY issued this winter storm warning at Jan 18, 2009, 8:37 AM EST for Saratoga County, New York. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2009, 8:37 AM EST (13:37 UTC)
- Expired
- Jan 18, 2009, 6:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Albany, NY
County Saratoga County, NY
The radar
The Albany radar (KENX), 60 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 1.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 486 m²/s²
- 0-3 km storm-relative helicity
- 500 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KALY 181337 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 837 AM EST SUN JAN 18 2009 NYZ041-182300- /O.NEW.KALY.WS.W.0003.090118T1337Z-090118T2300Z/ NORTHERN SARATOGA- INCLUDING THE CITY OF...SARATOGA SPRINGS 837 AM EST SUN JAN 18 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR NORTHERN SARATOGA COUNTY. AN INTENSE BAND OF SNOW SET UP EARLY THIS MORNING ACROSS NORTHERN SARATOGA COUNTY AND WILL CONTINUE THROUGH MUCH OF THE REMAINDER OF THIS MORNING. SNOWFALL ACCUMULATIONS OF 4.5 TO 6.8 INCHES HAVE ALREADY BEEN REPORTED FROM THIS AREA WITH ANOTHER 1 TO 3 INCHES EXPECTED. THE INTENSE BAND OF SNOW WHICH IS MAINLY CONFINED TO NORTHERN SARATOGA COUNTY APPEARS TO BE DUE TO A LOW LEVEL CONVERGENCE AXIS WHICH HAS BECOME NEARLY STATIONARY ACROSS THIS AREA. THE SNOW WILL RESULT FROM LOW PRESSURE APPROACHING FROM THE EASTERN GREAT LAKES REGION TODAY. A SECOND AREA OF LOW PRESSURE WILL FORM NEAR THE SOUTHERN NEW ENGLAND COAST IN THE LATE MORNING ...KEEPING THE SNOW GOING INTO THE AFTERNOON. THE SECONDARY LOW PRESSURE SYSTEM WILL REACH THE GULF OF MAINE BY THE EARLY EVENING ...ALLOWING THE SNOW TO TAPER TO SCATTERED SNOW SHOWERS AND FLURRIES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CTZ001-013-MAZ001-025-VTZ013>015-182300- /O.CON.KALY.WW.Y.0007.000000T0000Z-090118T2300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 837 AM EST SUN JAN 18 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR ALL OF WESTERN NEW ENGLAND. A MODERATE SNOWFALL OF 3 TO 6 INCHES IS EXPECTED BY THE LATE AFTERNOON ACROSS WESTERN NEW ENGLAND. THE HIGHER TOTALS WILL TEND TO OCCUR ALONG THE EAST FACING SLOPES OF THE SOUTHERN GREEN MOUNTAINS...BERKSHIRES...AND LITCHFIELD HILLS. AN ADDITIONAL 2 TO 4 INCHES IS EXPECTED FROM THE LATE THIS MORNING THROUGH THE AFTERNOON. THE SNOW WILL RESULT FROM LOW PRESSURE APPROACHING FROM THE EASTERN GREAT LAKES REGION TODAY. A SECOND AREA OF LOW PRESSURE WILL FORM NEAR THE SOUTHERN NEW ENGLAND COAST IN THE LATE MORNING ...KEEPING THE SNOW GOING INTO THE AFTERNOON. THE SECONDARY LOW PRESSURE SYSTEM WILL REACH THE GULF OF MAINE BY THE EARLY EVENING ...ALLOWING THE SNOW TO TAPER TO SCATTERED SNOW SHOWERS AND FLURRIES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING...ALLOWING EXTRA TIME TO REACH YOUR DESTINATION. $$
1 follow-up statement
000 WWUS41 KALY 182308 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 608 PM EST SUN JAN 18 2009 NYZ041-190015- /O.EXP.KALY.WS.W.0003.000000T0000Z-090118T2300Z/ NORTHERN SARATOGA- INCLUDING THE CITY OF...SARATOGA SPRINGS 608 PM EST SUN JAN 18 2009 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING FOR HEAVY SNOW IS NO LONGER IN EFFECT FOR SARATOGA COUNTY. WHILE ADDITIONAL SCATTERED SNOW SHOWERS WILL TAKE PLACE AND LIKELY PRODUCE A LITTLE MORE SNOWFALL ACCUMULATION OF AN INCH OR LESS...ANY ADDITIONAL SNOWFALL WILL BE NO MORE THAN NUISANCE. UNTREATED ROADS MAY STILL BE SNOW COVERED AND SLIPPERY SO ALLOW EXTRA TIME TO REACH YOUR DESTINATION. $$ CTZ001-013-MAZ001-025-VTZ013>015-190015- /O.EXP.KALY.WW.Y.0007.000000T0000Z-090118T2300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 608 PM EST SUN JAN 18 2009 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT FOR SOUTHERN VERMONT...THE BERKSHIRES AND NORTHWEST CONNECTICUT. WHILE ADDITIONAL SCATTERED SNOW SHOWERS WILL TAKE PLACE AND LIKELY PRODUCE A LITTLE MORE ACCUMULATION OF AN INCH OR LESS...ANY ADDITIONAL SNOWFALL WILL BE NO MORE THAN NUISANCE. UNTREATED ROADS MAY STILL BE SNOW COVERED AND SLIPPERY SO ALLOW EXTRA TIME TO REACH YOUR DESTINATION. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this winter storm warning went out at Jan 18, 6:51 AM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 18, 6:51 AM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
651 AM EST SUN JAN 18 2009
.SYNOPSIS...
LOW PRESSURE OVER THE EASTERN GREAT LAKES REGION WILL
BRING SOME SNOW TO THE REGION TODAY. THE UPPER LEVEL LOW TO THE
SYSTEM WILL BE NEAR LAKE ONTARIO SUNDAY NIGHT THROUGH THE MARTIN
LUTHER KING HOLIDAY...KEEPING THE THREAT OF SCATTERED SNOW SHOWERS
FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND. THE UPPER LEVEL LOW
WILL MOVE EAST OF THE REGION ON TUESDAY...AS HIGH PRESSURE BEGINS TO
BUILD IN FROM THE CENTRAL PLAINS.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE WATER VAPOR LOOP WITH 00Z H500 HEIGHTS AND RAOB DATA OVERLAYED
THIS MORNING SHOWS A PERSISTENT LONGWAVE TROUGH OVER THE UPPER MIDWEST...
GREAT LAKES REGION...AND THE NORTHEAST...WITH A CLOSED LOW
CENTERED OVER MI. THIS CLOSED/CUTOFF LOW IS ROTATING SOME
SHORTWAVE ENERGY AROUND THE TROUGH IN ASSOCIATION WITH THE
CLIPPER SFC LOW. SOME BRIEF SHORTWAVE RIDGING SET UP OVER NY AND NEW
ENGLAND...WITH SOUTHWESTERLY FLOW UPSTREAM. THERE IS SOME UPPER
LEVEL DIFFLUENCE OVER THE REGION...BUT IT WILL BE SHORT LIVED WITH
THE CLIPPER. SOME OF THE SHORTWAVE ENERGY WILL ROUND THE BASE OF
THE MEAN LONGWAVE TROUGH...ALLOWING A SECONDARY WAVE TO FORM TODAY
OFF THE NJ COAST...BUT ITS IMPACT WILL BE MINIMAL TO THE ALY FCST
AREA.
THE FOCUS THIS MORNING WILL BE THE BURST OF WARM ADVECTION
SNOWFALL WITH THE PRIMARY LOW/CLIPPER. AT 08Z...THE RADAR
CONTINUES TO SHOW A SNOW SHIELD FORMING WITH THE LOW LEVELS
SATURATING. A QUICK CHECK OF THE 295K ISENTROPIC SFC /FROM THE
NAM80 AND GFS/...SHOWS PRETTY GOOD LIFT ALONG THAT ISENTROPE BASED
ON THE PRESSURE ADVECTION PRIOR TO NOONTIME. MOST OF THE MODEL
GUIDANCE SHOWS A LULL IN THE PCPN AFTER NOONTIME...EXCEPT ACROSS
WRN NEW ENGLAND. THE BEST LOW LEVEL JET SEGMENT MOVES THROUGH THE
REGION AROUND OR SHORTLY BEFORE 18Z. THE GLOBAL ENSEMBLES
CONTINUE TO SHOW A STRONG V-COMPONENT ANOMALY 2-3 STANDARD DEVIATIONS
ABOVE NORMAL. THE BEST UPPER LEVEL JET SUPPORT STAYS SOUTH AND
EAST OF THE REGION.
WE ARE EXPECTING A GENERAL 2-4 INCHES OF SNOWFALL
BY THE AFTERNOON...EXPECT ACROSS WRN NEW ENGLAND WHERE 3-6 INCHES
ARE POSSIBLE. THESE TOTALS REFLECT AN INCH OR TWO THAT WILL HAVE
FALLEN BEFORE DAYBREAK. WE THINK ENOUGH SOUTHEASTERLY UPSLOPE
WILL OCCUR ALONG THE EAST FACING SLOPES OF THE SRN
GREENS...BERKS...AND LITCHFIELD HILLS TO CONTINUE THE WINTER
WEATHER ADVISORY. TOTAL QPF FOR THE EVENT LOOKS TO RANGE FROM TWO
TENTHS TO AROUND A THIRD OF AN INCH. WE UTILIZED SNOW TO LIQUID
RATIOS OF 15:1 FOR THE ONSET THIS MORNING...THEN LOWERED TO 12:1
BY THE LATE MORNING/AFTERNOON.
BUFKIT PROFILES SHOW THE BEST DENDRITIC GROWTH ZONE TO BE OVER THE
REGION UNTIL AND SHORTLY AFTER 12Z. THE DRY SLOT COMES FOR MOST OF
NY BY 18Z. A SECONDARY WAVE WILL LIKELY THROW ENOUGH ATLANTIC
MOISTURE BACK OVER NEW ENGLAND IN THE MID TO LATE AFTERNOON TO
KEEP THE SNOW GOING...SAY FROM THE TACONICS EAST. WE LOWERED POPS TO
LIKELY VALUES FROM THE HUDSON RIVER VALLEY WEST IN THE PM...AND
KEPT CATEGORICAL VALUES IN THE EAST. TEMPS WILL ACTUALLY FEEL
BALMY TODAY COMPARED TO THE LAST SEVERAL WITH HIGHS IN THE 20S
ACROSS MOST OF THE REGION...AND EVEN A FEW LOWER 30S IN THE MID
HUDSON VALLEY.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
SUNDAY NIGHT...THE FCST AREA IS CAUGHT IN THE DOLDRUMS BETWEEN THE
TWO SYSTEMS. THE PRIMARY LOW BECOMES STACKED/OCCLUDED BETWEEN
GEORGIAN BAY AND LAKE ONTARIO...WHILE THE SECONDARY LOW MOVES N/NE
INTO THE GULF OF MAINE GENERATING A PRETTY GOOD SNOWSTORM FOR NRN
NEW ENGLAND. WE BELIEVE SOME SCT SNOW SHOWERS WILL PERSIST IN THE
S/SW FLOW...WITH SOME OROGRAPHIC ENHANCEMENT OFF THE
TACONICS...SRN GREENS...AND WRN DACKS. IT DOESN/T LOOK LIKE A
CLASSIC MOHAWK HUDSON CONVERGENT ZONE SET UP FOR THE CAPITAL
DISTRICT. THE LINGERING LOW/MID LEVEL DEFORMATION ZONE FROM THE
SECONDARY WAVE WILL KEEP THE CHANCE OF SNOW SHOWERS....WITH LIKELY
SNOW SHOWERS FOR THE SRN ADIRONDACKS DUE TO THE UPSLOPE
POSSIBILITIES.
PLENTY OF LOW LEVEL MOISTURE AND CLOUDS WILL BE AROUND. THE
GFSMOS MIN TEMPS WERE 10-12 DEGREES COLDER THAN THE NGM/NAM
GUIDANCE. EVEN WITH LIGHT TO CALM WINDS AND A LITTLE FRESH SNOW
COVER...WE FELT IT WAS TOO COLD...AND WENT ABOUT 3 TO 5 DEGREES
WARMER THAN THE GFSMOS VALUES WITH LOWS MAINLY IN THE TEENS...WITH
A FEW SINGLE DIGITS OVER THE SRN ADIRONDACKS.
MARTIN LUTHER KING JR HOLIDAY...THE PESKY UPPER LEVEL CUTOFF LOW WILL
REMAIN FAIRLY STATIONARY NEAR LAKE ONTARIO WITH LITTLE IMPULSES
ROTATING AROUND IT. THE MOIST CYCLONIC FLOW COUPLED WITH AN EAST-
WEST SFC DEFORMATION ZONE WILL ALLOW FOR SOME SCT SNOW SHOWERS AND
FLURRIES THROUGHOUT THE DAY WITH LIGHT ACCUMULATIONS OF A DUSTING
TO AN INCH OR SO. TEMPS WILL BE FAIRLY SEASONABLE WITH HIGHS IN
THE U20S TO L30S IN THE VALLEYS...AND LOWER TO MID 20S ACROSS THE
HILLS AND MTNS.
MONDAY NIGHT INTO TUESDAY...FINALLY THE UPPER LEVEL TROUGH AXIS
STARTS TO MAKE SOME PROGRESS MIGRATING ACROSS UPSTATE NY AND NEW
ENGLAND. SCT TO ISOLD SNOW SHOWERS WILL PERSIST FROM THE CAPITAL
DISTRICT...AND BERKSHIRES NORTH AND WEST MONDAY EVENING. THE
THREAT OF SNOW SHOWERS DECREASES TUE PM WITH THE UPPER TROUGH
PASSAGE...AND LOW LEVEL COLD AIR ADVECTION OCCURRING ACROSS THE
REGION. MAX TEMPS WILL BE IN THE TEENS AND LOWER 20S ACROSS THE
HILLS AND MTNS...AND MID 20S TO AROUND 30F FOR THE VALLEY
LOCATIONS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AMPLIFIED LONGWAVE PATTERN WILL GIVE WAY TO A BROAD TROUGH ACROSS
THE CONUS THIS WEEK. THE SHARP RIDGE OVER THE ROCKIES BREAKS DOWN AS
AN UPPER LEVEL SYSTEM MOVES IN ON THE WEST COAST. THE MODELS ARE IN
GOOD AGREEMENT WITH THE OVERALL LONGWAVE PATTERN CHANGING.
HOWEVER...THEY DIFFER WITH REGARDS TO THE DETAILS HANDLING THE
INDIVIDUAL SHORT WAVES WITHIN THE MEAN FLOW WHICH IS EXPECTED. THE
DIFFERENCES GROW OUT IN TIME. NO SIGNIFICANT STORMS EXPECTED WITH
THE BEST CHANCES FOR SNOW FRIDAY. AS FOR TEMPERATURES EXPECTED NEAR
NORMAL THURSDAY AND FRIDAY.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
STEADY SNOW ACROSS LOCAL AREA THIS MORNING WITH IFR CONDITIONS.
CONDITIONS ARE EXPECTED TO IMPROVE BY AROUND NOON AS THE STEADY
SNOW MOVES OFF TO EAST. HOWEVER...MVFR CONDITIONS WILL PERSIST
THROUGH THE AFTERNOON AND EVENING HOURS WITH SCATTERED SNOW
SHOWERS AS AREA REMAINS BETWEEN A NEARLY STATIONARY LOW PRESSURE
SYSTEM OVER THE GREAT LAKES AND A DEVELOPING SURFACE LOW
DEVELOPING ALONG THE NEW ENGLAND COAST. AN IMPROVEMENT TO VFR IS
POSSIBLE OVERNIGHT.
WINDS WILL BE LIGHT...LESS THAN 10 KNOTS...AND SOUTHERLY MUCH OF
THE DAY WITH BECOMING LIGHT AND VARIABLE TO CALM THIS EVENING.
VAD WIND PROFILE INDICATES 25 KNOT WIND AT 2000 FEET AND BUFKIT
MODEL DATA INDICATED AROUND 30 KNOTS. KEPT LLWS IN TAF INTO MID
MORNING AFTER THAT WINDS WILL WEAKEN.
OUTLOOK....
MON...MVFR...SCATTERED SNOW SHOWERS.
TUE...VFR POSSIBLY MVFR WITH A CHANCE OF SNOW SHOWERS.
WED/THU...VFR...NO SIG WX.
&&
.HYDROLOGY...
COLD WEATHER IS EXPECTED TO CONTINUE THIS WEEK. TEMPERATURES ARE
EXPECTED TO MODERATE TO NEAR NORMAL FOR THURSDAY AND FRIDAY. ANY
PRECIPITATION WILL BE IN THE FORM OF SNOW. RIVER ICE WILL CONTINUE
TO THICKEN. SOME RIVER STAGES AND FLOWS WILL CONTINUE TO SHOW LARGE
FLUCTUATIONS OR RISES DUE TO ICE EFFECTS. THE SNOWPACK...WHICH
COVERS OUR ENTIRE HSA...IS EXPECTED TO CONTINUE TO INCREASE IN WATER
CONTENT ON SUNDAY.
FOR DETAILS ON THE RIVERS...PLEASE VISIT THE ADVANCED HYDROLOGIC
PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR
CTZ001-013.
NY...NONE.
MA...WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR
MAZ001-025.
VT...WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR
VTZ013>015.
&&
SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...IAA
HYDROLOGY...IAAHazardous weather outlook, Jan 18, 4:15 AM EST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 415 AM EST SUN JAN 18 2009 NYZ032-033-038>043-047>054-058>061-063>066-082>084-191200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 415 AM EST SUN JAN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-VTZ013>015-191200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 415 AM EST SUN JAN 18 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS 2 INCHES OR GREATER TO THE NATIONAL WEATHER SERVICE FROM THE WEBPAGE AND THE SPOTTER PHONE NUMBER. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY TAW
Nearby
Winter Storm Warnings in New York, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.